# SDR UIEA2015031300179

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 86,647 hours, 23,368 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER SKIN SURFACE ON LT HORIZONTAL STAB AT AUXILIARY SPAR STATION 333, 7.25".  ACCOMPLISHED SKIN REPAIR IAW SRM 51-70-10 IAW SRM 55-10-01 FIG 101.
